# SDR SWAA2016071153652

- Difficulty date: July 8, 2016
- Submitted: July 12, 2016
- Operation: Air carrier
- Aircraft: N613SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27931
- Aircraft time: 66,016 hours, 52,551 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 65C26686
- Condition: Cracked
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FIXED LEADING EDGE BULL NOSE CRACKED.  REPAIRED THE SKIN IAW EA AND SRM.
